| Model Number |
1083220 |
| Medical Device Problem Code |
Unexpected Therapeutic Results (1631)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer was contacted in reference to an i-neb cf device.The manufacturer received information alleging the device was not creating any vapor and medication remaining in the chamber after 10 minutes of use.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The device normally completes a treatment within 3 to 4 minutes.The patient has been using a different device to complete treatments.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
The manufacturer previously reported information in reference to an i-neb cf device.The manufacturer received information alleging the device was not creating any vapor and medication remaining in the chamber after 10 minutes of use.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The device normally completes a treatment within 3 to 4 minutes.The patient has been using a different device to complete treatments the device has not yet been returned to the manufacturer for evaluation.Three attempts to have the device returned for evaluation and investigation were unsuccessful.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.Update: manufacturer tab: section h: evaluation method code updated.Evaluation results code updated.Component code updated.Conclusion code updated.
Additional Manufacturer Narrative
The manufacturer previously reported maximum good faith effort attempts to retrieve the device for evaluation.Upon further review of this complaint, analysis of past events has not indicated an adverse event has occurred due to the alleged malfunction.Review of the risk file indicates the potential for a serious adverse event occurring as a result of this incident is unlikely.This complaint is considered not reportable.